ITEM METADATA RECORD
Title: Gaussian quadrature formulas for the integration of oscillatory functions
Authors: Piessens, Robert # ×
Issue Date: 1970
Publisher: Akademie Verlag, Berlin
Series Title: Zeitschrift für Angewandte Mathematik und Mechanik vol:50 pages:698-700
ISSN: 0044-2267
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.